# SDR SCNA20241104354

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 72,908 hours, 37,456 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 749919: FO MAP LIGHT SPARKED POPPED C/B, RESET MAP AND KIT C/B, STATIC FEEDBACK CAN BE HEARD ON FO HEADSET.
